MAUDE Adverse Event Report: ARTHREX, INC. HOOK PLATE, 1.6MM; PLATE, FIXATION, BONE

ARTHREX, INC. HOOK PLATE, 1.6MM; PLATE, FIXATION, BONE
Model Number HOOK PLATE, 1.6MM
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that one of the little prongs on the ar-18716p-22 plate broke off in the toe bone and was not retrieved.The case was a toe osteotomy on the left big toe.Another plate was used to complete the case.
 
Additional Manufacturer Narrative
Complaint confirmed, one leg was found to be broken and the remaining leg was bent.Likely causes include improper bone prep, misaligned insertion, prying/leveraging during insertion.

Brand Name
HOOK PLATE, 1.6MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10185011
Report Number1220246-2020-01919
Device Sequence Number2729596
Product Code HRS
UDI-Device Identifier00888867313545
UDI-Public00888867313545
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHOOK PLATE, 1.6MM
Device Catalogue NumberAR-18716P-22
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/04/2020
Supplement Date Received by Manufacturer06/04/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;